# SDR 98ZZZX1146

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701MP
- Make and model: Bell OH-58A
- Aircraft serial: 7221270
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 601051001
- Condition: Failed
- Location: Hi Skid Gear
- Part time: 5 hours
- Component: 058321300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GROUND HANDLING HELICOPTER, SKID EAR BROKE OFF.  EAR MIGHT BE HARDENED TOO MUCH CAUSING IT TO BE BRITTLE.
